I took 250 mg of zinnat twice a day prescribed by a doctor in Paris for a cold that had moved into my lungs. While taking it my adult acne began to clear up. This happens whenever I take antibiotics but comes back as soon as I stop. My husband had the cold also so he added a refill to the Rx in case he became worse, I refilled it for myself to keep my skin clear. This was before Christmas and my skin in greatly improved but not completely cleared up. Would it be safe to take another dosage?
Understanding your concern. As per your query you have acne on your face which is because of sebaceous gland under the hair follicle , when sebum get accumulated in clogged duct of sebaceous gland along with dead skin and bacteria they produce acne. I would suggest you to wash you face 2-3 times a day with mild soap and warm water to prevent the accumulation of oil ,dust and bacteria on your face. You can take another dosage as well, it will be safe to use. Apply vitamin E oil at night. Apply kojic acid cream on face. Avoid greasy creams ,use water based products. You can continue that medication as well for short term usage. Don't pick or touch acne. If acne still persists consult dermatologist for proper examination. Doctor may prescribe ointments containing benzyol peroxide,azelaic acid or retinoids. You can go for laser therapy as well.
Hope your concern has been resolved.
Get well Soon. Best Wishes, Dr. Harry Maheshwari
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]